Follow
Alexander Marynych
Alexander Marynych
Taras Shevchenko National University of Kyiv
Verified email at knu.ua - Homepage
Title
Cited by
Cited by
Year
Cones generated by random points on half-spheres and convex hulls of Poisson point processes
Z Kabluchko, A Marynych, D Temesvari, C Thäle
Probability Theory and Related Fields 175 (3), 1021-1061, 2019
392019
Limit theorems for renewal shot noise processes with eventually decreasing response functions
A Iksanov, A Marynych, M Meiners
Stochastic Processes and their Applications 124 (6), 2132-2170, 2014
342014
Limit theorems for the number of occupied boxes in the Bernoulli sieve
A Gnedin, A Iksanov, A Marynych
arXiv preprint arXiv:1001.4920, 2010
312010
The Bernoulli sieve: an overview
A Gnedin, A Iksanov, A Marynych
arXiv preprint arXiv:1005.5705, 2010
262010
On Λ-coalescents with dust component
A Gnedin, A Iksanov, A Marynych
Journal of applied probability 48 (4), 1133-1151, 2011
242011
On the number of collisions in beta -coalescents
A Iksanov, A Marynych, M Möhle
Bernoulli 15 (3), 829-845, 2009
232009
Asymptotics of random processes with immigration I: Scaling limits
A Iksanov, A Marynych, M Meiners
Bernoulli 23 (2), 1233-1278, 2017
222017
Functional limit theorems for the number of occupied boxes in the Bernoulli sieve
G Alsmeyer, A Iksanov, A Marynych
Stochastic Processes and their Applications 127 (3), 995-1017, 2017
212017
Asymptotics of random processes with immigration II: Convergence to stationarity
A Iksanov, A Marynych, M Meiners
Bernoulli 23 (2), 1279-1298, 2017
192017
Local universality for real roots of random trigonometric polynomials
A Iksanov, Z Kabluchko, A Marynych
Electronic Journal of Probability 21, 1-19, 2016
182016
A Generalization of the Erdős–Turán Law for the Order of Random Permutation
A Gnedin, A Iksanov, A Marynych
Combinatorics, Probability and Computing 21 (5), 715-733, 2012
182012
General Edgeworth expansions with applications to profiles of random trees
Z Kabluchko, A Marynych, H Sulzbach
The Annals of Applied Probability 27 (6), 3478-3524, 2017
172017
Fractionally integrated inverse stable subordinators
A Iksanov, Z Kabluchko, A Marynych, G Shevchenko
Stochastic Processes and their Applications 127 (1), 80-106, 2017
162017
Weak convergence of finite-dimensional distributions of the number of empty boxes in the Bernoulli sieve
AM Iksanov, AV Marynych, VA Vatutin
Theory of Probability & Its Applications 59 (1), 87-113, 2015
162015
On asymptotics of the beta coalescents
A Gnedin, A Iksanov, A Marynych, M Möhle
Advances in Applied Probability 46 (2), 496-515, 2014
162014
Λ-coalescents: a survey
A Gnedin, A Iksanov, A Marynych
Journal of Applied Probability 51 (A), 23-40, 2014
142014
Limit theorems for the least common multiple of a random set of integers
G Alsmeyer, Z Kabluchko, A Marynych
Transactions of the American Mathematical Society 372 (7), 4585-4603, 2019
132019
Weak convergence of renewal shot noise processes in the case of slowly varying normalization
A Iksanov, Z Kabluchko, A Marynych
Statistics & Probability Letters 114, 67-77, 2016
102016
A note on convergence to stationarity of random processes with immigration
A Marynych
arXiv preprint arXiv:1509.07321, 2015
92015
On the least common multiple of several random integers
A Bostan, A Marynych, K Raschel
Journal of Number Theory 204, 113-133, 2019
82019
The system can't perform the operation now. Try again later.
Articles 1–20